# SDR IXXA070066O

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 92,625 hours, 37,379 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Out Of Position
- Location: Mlg Door
- Part time: 92,625 hours, 37,380 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM KTOL GEAR DOOR WARNING LIGHT CAME ON WOULD NOT GO OUT. THE CREW RETURNED TO KTOL, AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED GEAR DOOR AND REPOSITONED WIRING AT DOOR WARNING LIGHT SOCKET OPERATIONAL CHECK WAS GOOD IAW DC8 MAINTENANCE MANUAL 32-10-0.  AIRCRAFT WAS RETURNED TO SERVICE.
